# SDR SIMA951641

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 1005383340
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3810 - LANDING GEAR FAILED TO EXTEND WHEN SELECTED.  EMERGENCY EXTENSION WAS SELECTED AND THE GEAR EXTENDED. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND INSPECTED GEAR SELECTOR VALVE.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
